# SDR UIEA2022042500387

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shield
- Part number: 65B2576912
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

U/D - RH CREW DOOR FWD DRAIN SHIELD LOWER SUPPORT FOUND CORROSION( U/D - STA 666 RBL 95" WL 310, RH CREW DOOR FWD DRAIN SHIELD LOWER CORROSION SUPPORT P/N : 65B25769-12 REPLACED AND INSTALLED IAW SRM 51-10-02 AND SRM 51-40-02. )
